Year 2019, Volume 6, Issue 1, Pages 1 - 11 2019-01-19

Weight distribution of a class of cyclic codes of length $2^n$

Manjit Singh [1] , Sudhir Batra [2]

20 147

Let $\mathbb{F}_q$ be a finite field with $q$ elements and $n$ be a positive integer. In this paper, we determine the weight distribution of a class cyclic codes of length $2^n$ over $\mathbb{F}_q$ whose parity check polynomials are either binomials or trinomials with $2^l$ zeros over $\mathbb{F}_q$, where integer $l\ge 1$. In addition, constant weight and two-weight linear codes are constructed when $q\equiv3\pmod 4$.
Linear codes, Reversible codes, Weight distributions, Constant weight codes
  • [1] E. R. Berlekamp, Algebraic Coding Theory, Revised Edition, World Scientific Publishing Co. Pte. Ltd., 2015.
  • [2] C. Ding, D. R. Kohel, S. Ling, Secret–sharing with a class of ternary codes, Theor. Comput. Sci. 246(1–2) (2000) 285–298.
  • [3] H. Q. Dinh, C. Li, Q. Yue, Recent progress on weight distributions of cyclic codes over finite fields, J. Algebra Comb. Discrete Struct. Appl. 2(1) (2015) 39–63.
  • [4] K. Feng, J. Luo, Weight distribution of some reducible cyclic codes, Finite Fields Appl. 14(2) (2008) 390–409.
  • [5] W. C. Huffman, V. Pless, Fundamentals of Error–Correcting Codes, Cambridge University Press, Cambridge, 2003.
  • [6] A. Kathuria, S. K. Arora, S. Batra, On traceability property of equidistant codes, Discrete Math. 340(4) (2017) 713–721.
  • [7] R. Lidl, H. Niederreiter, Introduction to Finite Fields and Their Applications, Cambridge University Press, Cambridge, 1986.
  • [8] J. L. Massey, Reversible codes, Inform. Control 7(3) (1964) 369–380.
  • [9] A. Sharma, G. K. Bakshi, M. Raka, The weight distributions of irreducible cyclic codes of length $2^m$, Finite Fields Appl. 13(4) (2007) 1086–1095.
  • [10] M. Singh, S. Batra, Some special cyclic codes of length $2^n$, J. Algebra Appl. 16(1) (2017) 17 pages.
  • [11] G. Vega, The weight distribution of an extended class of reducible cyclic codes, IEEE Trans. Inform. Theory, 58(7) (2012) 4862–4869.
  • [12] M. Van Der Vlugt, Hasse–Davenport curves, Gauss sums and weight distributions of irreducible cyclic codes, J. Number Theory 55(2) (1995) 145–159.
  • [13] Z. Wan, Lectures on Finite Fields and Galois Rings, World Scientific Publishing, Singapore, 2003.
  • [14] J. Yang, M. Xiong, C. Ding, J. Luo, Weight distribution of a class of cyclic codes with arbitrary number of zeros, IEEE Trans. Inform. Theory 59(9) (2013) 5985–5993.
  • [15] X. Zhu, Q. Yue, L. Hu, Weight distributions of cyclic codes of length $l^m$, Finite Fields Appl. 31 (2015) 241–257.
Primary Language en
Subjects Engineering
Journal Section Articles
Authors

Orcid: 0000-0003-3351-7287
Author: Manjit Singh (Primary Author)

Orcid: 0000-0003-4139-0589
Author: Sudhir Batra

Dates

Publication Date: January 19, 2019

Bibtex @research article { jacodesmath505364, journal = {Journal of Algebra Combinatorics Discrete Structures and Applications}, issn = {}, eissn = {2148-838X}, address = {Yildiz Technical University}, year = {2019}, volume = {6}, pages = {1 - 11}, doi = {10.13069/jacodesmath.505364}, title = {Weight distribution of a class of cyclic codes of length \$2\^n\$}, key = {cite}, author = {Singh, Manjit and Batra, Sudhir} }
APA Singh, M , Batra, S . (2019). Weight distribution of a class of cyclic codes of length $2^n$. Journal of Algebra Combinatorics Discrete Structures and Applications, 6 (1), 1-11. DOI: 10.13069/jacodesmath.505364
MLA Singh, M , Batra, S . "Weight distribution of a class of cyclic codes of length $2^n$". Journal of Algebra Combinatorics Discrete Structures and Applications 6 (2019): 1-11 <http://dergipark.org.tr/jacodesmath/issue/42703/505364>
Chicago Singh, M , Batra, S . "Weight distribution of a class of cyclic codes of length $2^n$". Journal of Algebra Combinatorics Discrete Structures and Applications 6 (2019): 1-11
RIS TY - JOUR T1 - Weight distribution of a class of cyclic codes of length $2^n$ AU - Manjit Singh , Sudhir Batra Y1 - 2019 PY - 2019 N1 - doi: 10.13069/jacodesmath.505364 DO - 10.13069/jacodesmath.505364 T2 - Journal of Algebra Combinatorics Discrete Structures and Applications JF - Journal JO - JOR SP - 1 EP - 11 VL - 6 IS - 1 SN - -2148-838X M3 - doi: 10.13069/jacodesmath.505364 UR - https://doi.org/10.13069/jacodesmath.505364 Y2 - 2018 ER -
EndNote %0 Journal of Algebra Combinatorics Discrete Structures and Applications Weight distribution of a class of cyclic codes of length $2^n$ %A Manjit Singh , Sudhir Batra %T Weight distribution of a class of cyclic codes of length $2^n$ %D 2019 %J Journal of Algebra Combinatorics Discrete Structures and Applications %P -2148-838X %V 6 %N 1 %R doi: 10.13069/jacodesmath.505364 %U 10.13069/jacodesmath.505364
ISNAD Singh, Manjit , Batra, Sudhir . "Weight distribution of a class of cyclic codes of length $2^n$". Journal of Algebra Combinatorics Discrete Structures and Applications 6 / 1 (January 2019): 1-11. https://doi.org/10.13069/jacodesmath.505364
AMA Singh M , Batra S . Weight distribution of a class of cyclic codes of length $2^n$. Journal of Algebra Combinatorics Discrete Structures and Applications. 2019; 6(1): 1-11.
Vancouver Singh M , Batra S . Weight distribution of a class of cyclic codes of length $2^n$. Journal of Algebra Combinatorics Discrete Structures and Applications. 2019; 6(1): 11-1.